# SDR DL757081423

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1440N200210
- Condition: Corroded
- Location: Bs 1701 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CORRODED AT BS 1701 BETWEEN STRINGER 29R AND 28R.  OUT OF LIMITS, REMOVED AND FABRICATED AND INSTALLED NEW SHEAR TIE.
